Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sharp, pulling pain near belly button, lower back pain, excessive flatulence after paraguard IUD removal. Cause?

Hi I just had my paraguard IUD removed 5 days ago I am currently experiencing sharp pulling pain near my belly button as well as lower back pain . I feel extremely gassy. I have had normal bowel movements. This has been going on for two days now. Is this a normal side effect of removal? What is causing it and should I go back to my obgyn? Could it be pregnancy related?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

I doubt this can be pregnancy related. It is most probably due to the IUD removal which has resulted in slight pain in the region and also a hormonal change which in turn has resulted in the gassy feeling you are experiencing.

You may visit your doctor for further remedying your current situation, but pregancy is unlikely.

Hope this helps.

Best wishes.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor